# SDR CA110408001

- Difficulty date: April 6, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Pilats PC1247
- Engine: Pwc PT6A67AG
- System (JASC): 3418 · Stall Warning System
- Part: Servo
- Part number: 501168404
- Condition: Intermittent
- Location: Stick Pusher
- Part time: 1,362 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT REPORTED A PUSHER CAS MSG DURING CRUISE FLIGHT.  UPON LANDING THE STALL WARNING 1 & 2 BREAKERS WERE OPENED & CLOSED IN AN EFFORT TO EXTINGUISH THE CAS MSG, HOWEVER THE MSG REMAINED.  WHILE MX WAS PERFORMING AN OPERATIONAL TEST, THE PUSHER SERVO WAS FOUND TO BE INTERMITTENT.  THE SERVO WAS REPLACED & SYS TESTED & ACFT RETURNED TO SERVICE.
